# SDR DALA2023102408725

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,165 hours, 16,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 DOOR 1R ARMING LEVER IS EXTREMELY HARD TO ARM. CORRECTIVE ACTION: CLENING DOOR FRAME OUTLINE . CHECKED AND TESTED IAW B767/300 AMM 25-66-01 SATISF OK . REV 138.02 . CKD OK (6742319)
